Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 17, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 17, 2010, 3:57 PM CDT for Foster County, North Dakota. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2010, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 17, 2010, 4:11 PM CDT
- In force
- 14 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Foster County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 121 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:21 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -314 m²/s²
- 0-3 km storm-relative helicity
- -223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652
WFUS53 KBIS 172057
TORBIS
NDC031-172130-
/O.NEW.KBIS.TO.W.0017.100617T2057Z-100617T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 430 PM CDT
* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF CARRINGTON...OR 43 MILES
SOUTH OF DEVILS LAKE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN FOSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4738 9894 4752 9916 4760 9912 4760 9884
4760 9880 4759 9880
TIME...MOT...LOC 2057Z 204DEG 34KT 4755 9899
$$
HEINERT/AYD1 follow-up statement
259
WWUS53 KBIS 172111
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT THU JUN 17 2010
NDC031-172121-
/O.CAN.KBIS.TO.W.0017.000000T0000Z-100617T2130Z/
FOSTER ND-
411 PM CDT THU JUN 17 2010
...THE TORNADO WARNING FOR WESTERN FOSTER COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR
EASTERN FOSTER COUNTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4738 9894 4752 9916 4760 9912 4760 9884
4760 9880 4759 9880
TIME...MOT...LOC 2111Z 204DEG 34KT 4767 9891
$$
HEINERT/AYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 5:30 AM CDT, 10 hours 27 minutes earlier.
Area forecast discussion, Jun 17, 5:30 AM CDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 530 AM CDT THU JUN 17 2010 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT... MAIN FORECAST CONCERNS/HIGHLIGHTS REVOLVE AROUND THE CONTINUANCE OF SEVERAL ROUNDS OF STRONG THUNDERSTORMS AND HEAVY RAIN ACROSS MUCH OF THE FORECAST AREA TODAY AND THIS EVENING. FLASH FLOODING HAS ALREADY OCCURRED IN SOME AREAS AND IS EXPECTED TO BE A THREAT TODAY THROUGH THE EVENING. STRONG WINDS WILL ALSO BE OF CONCERN TODAY. A STRONG SURFACE LOW PRESSURE SYSTEM WAS OVER EASTERN MONTANA AND WYOMING AND THE WESTERN DAKOTAS THIS MORNING. THIS SYSTEM IS EXPECTED TO INTENSIFY AND MOVE NORTHEAST INTO SOUTHERN SASKATCHEWAN/MANITOBA BY THIS EVENING. STRONG SOUTH/SOUTHEAST WINDS ACROSS THE STATE ARE EXPECTED TO BECOME SOUTHWEST/WEST OVER FAR SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND SPREAD INTO NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THE STRONGEST WINDS SHOULD BE OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA...WHERE SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. FARTHER NORTH THE WINDS WILL INCREASE DURING THE AFTERNOON. WILL LET THE NEXT SHIFT EVALUATE EXPECTED STRENGTH OF WINDS FOR THE EVENING IN THE NORTH CENTRAL...TO DECIDE IF A WARNING IS NEEDED. ONGOING CONVECTION SINCE WEDNESDAY EVENING HAS PRODUCED SOME SEVERE THUNDERSTORMS WITH THE MAIN THREAT OF STRONG WINDS. HEAVY RAIN HAS ALSO PRODUCED FLASH FLOODING OVER PARTS OF THE REGION. LATEST SPC MESOSCALE ANALYSIS INDICATES AN UNSTABLE AIR MASS WITH STRONG SHEARING ESTABLISHED ACROSS PORTIONS OF WESTERN AND SOUTHERN ND WITH MLCAPES OF 500 TO 1000 J/KG AND MID LEVEL LAPSE RATES OF 6.5 TO 7.5 DEG C/KM. AIR MASS WILL CONTINUE TO BE UNSTABLE TODAY AS STRONG UPPER LEVEL LOW AND VORT ENERGY MOVES FROM WYOMING ACROSS NORTH DAKOTA TODAY...AND CONTINUING OVER THE NORTHERN PART OF THE STATE THIS EVENING. THE THREAT OF SEVERE THUNDERSTORMS CONTINUES THROUGH THE AFTERNOON. GIVEN WIDESPREAD PRECIPITABLE WATER VALUES RANGING FROM 1.2 TO 1.5 INCHES...AS WELL AS ENHANCED MODEL QPF OVERSPREADING SATURATED GROUND ACROSS MUCH OF WESTERN AND CENTRAL ND...FLASH FLOODING WILL CONTINUE TO BE A CONCERN. A FLASH FLOOD WATCH CONTINUES FOR MUCH OF NORTHWESTERN AND NORTH CENTRAL ND TODAY THROUGH THIS EVENING. A FLASH FLOODING THREAT MAY ALSO EVOLVE I .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... THE GFS...GEM...AND ECMWF ARE IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM. MODELS PLACE SHORTWAVE RIDGING OVER THE NORTHERN PLAINS WITH THE UPPER LEVEL RIDGE AXIS OVER NORTH DAKOTA. THIS RIDGE SHIFTS EASTWARD BY SUNDAY NIGHT ALLOWING A UPPER LEVEL TROUGH TO MOVE INTO THE PACIFIC NORTHWEST. SOUTHWEST FLOW ALOFT DEVELOPS SUNDAY NIGHT WITH MULTIPLE DISTURBANCES EJECTING OUT OF THE TROUGH TOWARDS THE NORTHERN PLAINS THROUGH TUESDAY. THE TROUGH PASSES OVER THE NORTHERN PLAINS ON TUESDAY WITH RIDGING BEGINNING TO BUILD ACROSS MONTANA BY THE END OF THE LONG TERM. EACH DISTURBANCE BRINGS A CHANCE OF SHOWERS AND THUNDERSTORMS TO WESTERN AND CENTRAL NORTH DAKOTA THROUGH TUESDAY NIGHT. TEMPERATURES ARE FORECAST TO REMAIN NEAR NORMAL THROUGH THE PERIOD WITH HIGHS IN THE UPPER 70S TO LOWER 80S. && .AVIATION... A SURFACE LOW INTENSIFYING OVER SOUTHEASTERN MT AND NORTHEASTERN WYOMING EARLY THIS MORNING WITH AN INVERTED SURFACE TROUGH EXTENDING NORTHWESTWARD TOWARD GLASGOW. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO OCCUR ACROSS MOST OF WESTERN NORTH DAKOTA WITH ANOTHER AREA OF SHOWERS AND THUNDERSTORMS NEAR KJMS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY ON THURSDAY. EXPECT MAINLY VFR CEILINGS TODAY WITH OCCASIONAL PERIODS OF MVFR ESPECIALLY IN SHOWERS AND THUNDERSTORMS. POTENTIALLY SEVERE THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE AT KMOT...KBIS...AND KJMS IN THE AFTERNOON AND EARLY EVENING HOURS THURSDAY. IN ADDITION TO SHOWERS AND THUNDERSTORMS A RAPIDLY INTENSIFYING SURFACE LOW WILL CREATE GUSTY WINDS ACROSS WESTERN AND CENTRAL NORTH DAKOTA MID MORNING THURSDAY INTO THURSDAY NIGHT AND CONTINUING INTO FRIDAY. WINDS OF 25 TO 35 KNOTS WITH GUSTS AS HIGH AS 45 KNOTS AT ARE POSSIBLE AT KDIK...KMOT...KBIS...AND KJMS. && .HYDROLOGY... STORMS ARE EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA. THESE STORMS HAVE A HIGH POTENTIAL FOR CREATING FLASH FLOODING IN THE AREAS OF HEAVIEST RAINFALL. THE CURRENT EXPECTATION IS THAT THE HIGHEST RISK AREAS ARE IN A SWATH EXTENDING THROUGH MCKENZIE...MOUNTRAIL...WARD...AND BOTTINEAU COUNTIES WITH SIGNIFICANT CONCERNS ALSO IN THE ADJOINING COUNTIES. RAINFALL EXCEEDING 2 OR 4 INCHES IS POSSIBLE OVER LARGE AREAS AND LOCALLY THE TOTALS MAY BE EVEN MUCH GREATER. DEPENDING UPON EXACT PLACEMENT OF THE HEAVIEST RAINFALL...COUNTY AND TOWNSHIP ROADS ARE THE MOST SUSCEPTIBLE TO FLASH FLOOD DAMAGE. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 1 AM CDT /MIDNIGHT MDT/ FRIDAY FOR NDZ017>022-031>036-040>047-050. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ001>005-009>013- 017>019-021-031-032. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR NDZ003>005-011>013. HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR NDZ023-025-037-048-051. && SHORT TERM...JV LONG TERM/AVIATION...DC
Hazardous weather outlook, Jun 17, 6:12 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 612 AM CDT THU JUN 17 2010 NDZ001-002-009-010-181115- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>019-021-031-032-181115- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ020-022-033>036-040>047-050-181115- OLIVER-SHERIDAN-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-181115- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON WITH A WIND ADVISORY IN EFFECT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-037-048-051-181115- WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON...AND A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Jun 17, 3:12 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TORNADO 10 SW GACKLE 46.52N 99.29W
06/17/2010 LOGAN ND LAW ENFORCEMENT
RELAYED THROUGH STATE RADIO.
&&
JMLocal storm report, Jun 17, 3:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TORNADO 10 NW GACKLE 46.73N 99.29W
06/17/2010 STUTSMAN ND LAW ENFORCEMENT
RELAYED THROUGH STATE RADIO. CORRECTED PREVIOUS LSR FOR
DIRECTION FROM GACKLE.
&&
JMLocal storm report, Jun 17, 3:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 5 NE NOONAN 48.94N 102.93W
06/17/2010 BURKE ND LAW ENFORCEMENT
TORNADO WITH DEBRIS VISIBLE ON THE GROUND.
&&
PJASpecial weather statement, Jun 17, 3:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 340 PM CDT THU JUN 17 2010 NDZ004-005-012-013-172145- BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND- 340 PM CDT THU JUN 17 2010 ...SPECIAL WEATHER STATEMENT FOR WESTERN ROLETTE...EASTERN BOTTINEAU...NORTHEASTERN MCHENRY AND NORTHWESTERN PIERCE COUNTIES UNTIL 445 PM CDT... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WILLOW CITY...OR 24 MILES SOUTHEAST OF BOTTINEAU...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... WILLOW CITY AROUND 350 PM CDT. OVERLY AROUND 400 PM CDT. OMEMEE AROUND 405 PM CDT. DUNSEITH AROUND 420 PM CDT. LAKE METIGOSHE STATE PARK AND INTERNATIONAL PEACE GARDEN AROUND 445 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KINNEY
Local storm report, Jun 17, 3:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
342 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TORNADO ROLETTE 48.66N 99.84W
06/17/2010 ROLETTE ND PUBLIC
RELAYED BY MEDIA.
&&
JMLocal storm report, Jun 17, 3:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 3 SE VELVA 48.03N 100.88W
06/17/2010 E70 MPH MCHENRY ND LAW ENFORCEMENT
SEMI OVERTURNED PARTIALLY BLOCKING TRAFFIC.
&&
JMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley | 63 min |
| Jun 16, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 47 min |
| Jun 16, 9:50 PM CDT | Areal Flood Advisory | BIS | Billings, Golden Valley, McKenzie | 3 hr |
| Jun 16, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 50 min |
| Jun 16, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 54 min |
| Jun 16, 11:17 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 43 min |
| Jun 16, 11:42 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 63 min |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Renville, Ward | 64 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 55 min |
| Jun 17, 12:26 AM CDT | Areal Flood Advisory | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 2 more | 6 hr |
| Jun 17, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 59 min |
| Jun 17, 12:47 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 58 min |
| Jun 17, 12:55 AM CDT | Flash Flood Warning | BIS | Dunn, McKenzie, Mountrail | 6 hr |
| Jun 17, 2:33 AM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 5 hr |
| Jun 17, 2:41 AM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 3 hr |
| Jun 17, 2:54 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jun 17, 2:54 AM CDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Slope, Stark | 6 hr |
| Jun 17, 4:55 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Divide, McHenry, Mountrail, Pierce and 3 more | 38 hr |
| Jun 17, 4:56 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 34 min |
| Jun 17, 5:05 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 40 min |
| Jun 17, 5:43 AM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 106 min |
| Jun 17, 6:44 AM CDT | Flash Flood Warning | BIS | Morton, Oliver | 5 hr |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 71 min |
| Jun 17, 8:06 AM CDT | Areal Flood Advisory | BIS | Morton | 3 hr |
| Jun 17, 11:01 AM CDT | Areal Flood Warning | BIS | Morton | 22 hr |
| Jun 17, 11:52 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 17, 12:28 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 52 min |
| Jun 17, 12:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 17, 1:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 64 min |
| Jun 17, 2:07 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, McLean, Oliver | 53 min |
| Jun 17, 2:14 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 61 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 66 min |
| Jun 17, 2:36 PM CDT | Tornado Warning | BIS | Burke, Divide | 54 min |
| Jun 17, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 17, 2:54 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 17, 3:04 PM CDT | Tornado Warning | BIS | Stutsman | 26 min |
| Jun 17, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jun 17, 3:21 PM CDT | Tornado Warning | BIS | Stutsman | 24 min |
| Jun 17, 3:27 PM CDT | Tornado Warning | BIS | Wells | 33 min |
| Jun 17, 3:33 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 57 min |
| Jun 17, 3:43 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 32 min |
| Jun 17, 3:47 PM CDT | Areal Flood Advisory | BIS | McKenzie, Williams | 115 min |
| Jun 17, 3:54 PM CDT | Areal Flood Advisory | BIS | McHenry, Ward | 4 hr |
| Jun 17, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 17, 4:02 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 58 min |
| Jun 17, 4:06 PM CDT | Flash Flood Warning | BIS | McHenry, Ward | 117 min |
| Jun 17, 4:08 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 52 min |
| Jun 17, 4:14 PM CDT | Tornado Warning | BIS | Foster | 16 min |
| Jun 17, 4:32 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 28 min |
| Jun 17, 4:44 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Rolette | 4 hr |
| Jun 17, 4:58 PM CDT | Flash Flood Warning | BIS | Ward | 6 hr |
| Jun 17, 6:26 PM CDT | Areal Flood Advisory | BIS | Burke, Renville, Ward | 3 hr |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.